# SDR 9901531147

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO SFO, CYCLED GEAR DOWN TWICE, FOUR RED LIGHTS ILLUMINATED BOTH TIMES.  ALL CIRCUIT BREAKERS IN AND HYDRAULICS WERE GOOD.  FOLLOWED COM PROCEDURE AND THIRD TIME DOWN ALL GREEN LIGHTS ILLUMINATED.  CLEANED AND LUBED GEAR HANDLE CONTROL.  OPERATIONAL CHECK OK.
